# SDR AALA202411137100

- Difficulty date: October 21, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 23,291 hours, 2,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT INOP BY R/H SIDE OF THE FCRA AFT POSITION. MAINTENNCE REPLACED EMERGENCY LIGHT ASSEMBLY IAW AMM B787-A-33-51-06-00A-520A-A/720A-A.
